# SDR SWIA20250306104

- Difficulty date: January 4, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 LH WEB HAS CORROSION TRANS#29423899     (C-CHECK RO 3/5/2025)    REPAIRED LH WEB AT FS 280.00 REF CRJ700 SRM 53-11-10-201-004-A01,  COMPLIED WITH TASK CARD 51-900-1002-SKY.SEE CONTINUATION  DETAILS
